# SDR PLGA991104

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: MS2740017
- Condition: Failed
- Location: Lt Prop De-Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4682 - THE LEFT PROP DI-ICE LIGHT ILLUMINATED AFTER 45 SECONDS.  ALL ATTEMPTS TO RESET BY THE CHECKLIST FAILED.  FLIGHT CONTROL CHOSE TO HAVE AIRCRAFT RETURN TO BOS WHERE IT LANDED WITHOUT INCIDENT.  BOS MAINTENANCE REPLACED THE LEFT PROP DE-ICE RELAY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
